TURKISH JOURNAL OF MATHEMATICS, vol.46, no.6, pp.2047-2068, 2022 (SCI-Expanded)
Article / Article
TURKISH JOURNAL OF MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
Prey-predator model, stability analysis, Allee effect, period-doubling bifurcation, Neimark-Sacker bifurca-tion, Chaos control, WEAK ALLEE, SUBJECT, CONSEQUENCES, INVASION, METAPOPULATIONS, DYNAMICS
Dokuz Eylül University Affiliated:
In this paper, the qualitative behavior of a discrete-time prey-predator model with Allee effect in prey population is discussed. Firstly, the existence of the fixed points and their topological classification are analyzed algebraically. Then, the conditions of existence for both period-doubling and Neimark???Sacker bifurcations arising from coexistence fixed point with the help of the center manifold theorem and bifurcation theory are investigated. OGY feedback control method is implemented to control chaos in the proposed model due to the emergence of bifurcations. Finally, numerical simulations are performed to support the theoretical findings.